# SDR USAA011341

- Difficulty date: October 23, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 55,127 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 6 INCHES, STATION 1300 FLOORBEAM, LBL 12 AND 18.  INSTALLED NEW T-CAP PER TR 53-15-01.  (M)
